Skip to main content
×
Home
    • Aa
    • Aa

Ben-Neria Omer , The structure of the Mitchell order-I . Israel Journal of Mathematics vol. 214 (2016), no. 2, pp. 945–982. Ben-Neria Omer , The structure of the Mitchell order-II. Annals of Pure and Applied Logic, vol. 166 (2015), no. 12, pp. 1407–1432. Friedman Sy-David and Magidor Menachem , The number of normal measures. Journal of Symbolic Logic, vol. 74 (2009), no. 3, pp. 1069–1080.

  • Sean D. Cox (a1)
Abstract
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 9 *
Loading metrics...

Abstract views

Total abstract views: 18 *
Loading metrics...

* Views captured on Cambridge Core between 3rd April 2017 - 26th May 2017. This data will be updated every 24 hours.